One-sided random context grammars with a limited number of right random context rules

This paper deals with regulated grammars. Specifically, it studies one-sided random context grammars. It demonstrates that any recursively enumerable language can be generated by these grammars with no more than two right random context rules.

Bibliographic Details
Published in:Theoretical computer science : the journal of the EATCS, Vol. 516 (2014), p. 127-132
Main Author: Meduna, Alexander (Author)
Other Involved Persons: Zemek, Petr
Format: electronic Article
Physical Description:Online-Ressource
QR Code: Show QR Code